# SDR SWAA2022020458244

- Difficulty date: January 5, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 60,081 hours, 35,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: 147A750114
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR AREA BETWEEN BS 927 - 947.5 RT RAIL CORRODED.  REMOVED CORROSION IAW SRM 51-10-02-0G-0.  PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW NDT P4 51-00-00 PROC.3. ORIGINAL MATERIAL THICKNESS 0.070'; MATERIAL LOSS 0.011'; REMAINING MATERIAL 0.059'. FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2. FIG. 103; DETAIL G.  REPLACED IAW SRM 51-40-02-0G-0 AND DRAWING 147A7500.
